MAUDE Adverse Event Report: CAREFUSION, INC BD SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT
Catalog Number 405673
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd spinal anesthesia tray contained less medication than expected three times.The following information was provided by the client: "bd spinal anesthesia tray- should contain 15mg but he suspects it is closer to 5-6mg.We have a physician questioning the quantity of bupivacaine in the vials included in the kit.He stated each vial should contain 15mg but he suspects it is closer to 5-6mg.He referenced 3 straight cases where this lot number was problematic.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 24-mar-2022.H6: investigation summary: one photo and three ampules samples were provided to our quality team for investigation.Through visual inspection, the ampule liquids were clear and colorless observed therefore, the reported failure mode was not confirmed.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.
 
Event or Problem Description

Brand Name
BD SPINAL ANESTHESIA TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13741990
Report Number1625685-2022-00037
Device Sequence Number11971773
Product Code CAZ
UDI-Device Identifier00382904056735
UDI-Public0100382904056735
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405673
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown